# SDR SWAA2023071477272

- Difficulty date: July 10, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 84,011 hours, 58,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER MISSING STIFFENER MISSING UNDER HANDLE.<[01] REPLACED MISSING STIFFENER PER CMM 56-10-02.
